# SDR COMA9660171

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Malfunction
- Location: E/E Bay
- Part time: 1,365 hours
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GROUND LIFT DUMP UNSAFE MESSAGE ON EICAS AFTER LANDING.  REPLACED THE SPOILER ELECTRONIC CONTROL UNIT.
